Results 1 to 2 of 2
Just got free of oxycodone
  1. #1
    Jimsea is offline New Member
    Join Date
    Apr 2015
    Posts
    1

    Default Just got free of oxycodone

    Hello Everyone,

    I wanted to quickly share my experience in hopes it might help anyone in similar circumstances.

    My terminally ill father moved in to our home with my wife and I about two years ago. He is prescribed 2 types of oxycodone for pain as needed. I give him the medication as required/prescribed. There was/is always medication left over each month.

    A year ago I had an aggressive carcinoma in the derm of my neck which required 4 surgeries to remove and finally close under general. I had to walk around with the unclosed bandaged wound for more than a week while waiting for a plastic surgeon/OR room over the Christmas/New Years holidays. I was given a mild pain reliever with codeine. It still hurt quite a bit so I tried some of my Dad's oxycodone. I have to tell you it made me feel pretty good. Almost like Superman in the beginning. It also helped with the anxiety of waiting for the surgery subsequent skin flap, skin transfer from the hip and post surgery healing. What is the harm asked myself, I'm 56 and I have never been addicted to anything or do I consider myself to have an "addictive" type personality whatever that is.

    Well as you can guess, why stop if I can feel good and function well. I was taking small doses........first thing in the morning, late afternoon and then an hour before bed. I never increased the dose over the course of the year.......just wanted the small lift it gave me especially to get started in the morning. There really didn't seem to be any side effects at all. My functioning in life in general and relationship with my family seemed normal.

    January was a year since starting the oxycodone. Last month, I began having a severe burning sensation on the top of my left foot. A couple of weeks later my right leg started to hurt like hell in any position but straight. I thought I was having symptoms of DVT. This went on for nearly a month. It was relentless and I couldn't take it anymore. I companied to my Dr about the symptoms and underwent tests to rule out DVT or other causes for the pain. Tests revealed zero abnormalities. Well >>>> I thought, it must be related to the oxycodone. The oxycodone had to stop and the foot and leg pain as motivation made it an even easier choice. I wanted that pain gone.

    It's been two weeks. As expected the first 3 days I felt totally chemically unbalanced......like there was something seriously missing inside of me. That feeling slowly tapered off. Been two weeks now. I feel good and the burning pain in the foot is gone, the pain leg has diminished greatly as I expect it to be back to normal soon.

    Some people take oxycodone thinking it's free of side effects. For me it took a year to see the ugly side of this drug. Don't want to ever see it again.

    Take care,

    Jim

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    That's very interesting. I would be interested in hearing if anyone else has noticed burning pain in the feet as a side effect of oxycodone.

Similar Threads

  1. Day 14 oxycodone free.
    By Mommascanlon in forum Prescription Drug Addiction
    Replies: 2
    Last Post: 03-06-2017, 12:11 PM
  2. Day 21 oxycodone free!!!
    By rough times in forum Need to Talk?
    Replies: 1
    Last Post: 08-27-2016, 08:55 PM
  3. Get Free
    By Dav1dS in forum Suboxone Treatment
    Replies: 35
    Last Post: 01-24-2015, 05:38 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22